A Note on Lipschitz Classes.

J.M. Anderson

Mathematische Zeitschrift (1976)

  • Volume: 150, page 39-44
  • ISSN: 0025-5874; 1432-1823

How to cite


Anderson, J.M.. "A Note on Lipschitz Classes.." Mathematische Zeitschrift 150 (1976): 39-44. <http://eudml.org/doc/172403>.

author = {Anderson, J.M.},
journal = {Mathematische Zeitschrift},
pages = {39-44},
title = {A Note on Lipschitz Classes.},
url = {http://eudml.org/doc/172403},
volume = {150},
year = {1976},

AU - Anderson, J.M.
TI - A Note on Lipschitz Classes.
JO - Mathematische Zeitschrift
PY - 1976
VL - 150
SP - 39
EP - 44
UR - http://eudml.org/doc/172403
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.